need help with your account or subscription? click here to email us (or see the contact page)
share email twitter ⋅ join discord whatsapp(2ck)
(Free 120)  NBME 30NEW! NBME 29NEW! NBME 28NEW! NBME 27NEW! NBME 26NEW! NBME 25NEW!
NBME 24  NBME 23  NBME 22  NBME 21  NBME 20  NBME 19  NBME 18  NBME 17  NBME 16  NBME 15  NBME 13 
(Step 2 CK Free 120)  Step 2 CK Form 8  Step 2 CK Form 7  Step 2 CK Form 6 
search for anything ⋅ score predictor (โ€œpredict me!โ€)
NBME 25 Answers

nbme25/Block 2/Question#49 (reveal difficulty score)
A 34-year-old woman comes to the office ...
Adverse effect of drug ๐Ÿ” / ๐Ÿ“บ / ๐ŸŒณ
tags:

Login to comment/vote.


Must-See Comments from nbme25


 +0 
submitted by โˆ—shak360(14)

Morbilliform skin rash is HIGH-YIELD for a drug reaction, the most severe being Drug reaction with eosinophilia and system symptoms (DRESS). It is associated with the use of allopurinol, anticonvulsants, antibiotics like TMP-SMX, and sulfa drugs. This is a potentially fatal delayed hypersensitivity reaction.

It is also related to a severe rash Stevens-Johnson syndrome or Toxic epidermal necrolysis which is also caused by anti-epileptic drugs (especially lamotrigine), allopurinol, sulfa drugs, and penicillin.




search for anything NEW!